Lemsip Maximum Strength Lemon Sachets 10

Lemsip Maximum Strength Lemon Sachets 10

Brand: Lemsip
Categories: Medications, Cold & Flu
Catalogue ID:799504
Product Code: 9300631008835
Availability: In Stock
  • $13.99
    $12.99

    Save $1.00

emsip Max Cold and Flu Hot Drink Lemon for headache, fever, body aches and pains and sore throat.

Lemsip Max Cold and Flu Hot Drink Lemon for the temporary relief of cold and flu, including headache, sore throat, fever, body aches and pains.

How to take:
Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

How much to take:
Adults and children over 12 years: 1 sachet. Do not use more than 1 sachet. Do not use more than 1 sachet per dose.
Dosage may be repeated every 4-6 hours as necessary, maximum 4 sachets in 24 hours. Do not give to children 12 years and under.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Lemsip Maximum Strength Lemon Sachets 10

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredients

paracetamol 1000 mg

Contains

Contains total sugars 2.2g in a base including sucrose & lactose. Contains aspartame and saccharin. Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.

Ingredients

Ascorbic acid, Caster sugar, Pulverised sucrose, Citric acid anhydrous granular, Sodium citrate, Flavour No 1, Aspartame, Saccharin sodium, Curcumin WD Powder,

Directions

- Keep to the recommended dose. - Pour contents of sachet into mug and fill with hot water, but not boiling water. - Stir until dissolved. If preferred sweeten to taste with sugar, honey or your usual sweetener.

Usage Advice

How to take: Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children over 12 years: 1 sachet. Do not use more than 1 sachet. Do not use more than 1 sachet per dose. Dosage may be repeated every 4-6 hours as necessary, maximum 4 sachets in 24 hours. Do not give to children 12 years and under.

Storage Instructions

Store below 25 degrees Celsius. Keep out of reach of children.

Product Warnings

Do not: - use in children 12 years and under. - use more than one sachet per dose. - give or take with other products containing paracetamol.

Caution

Unless a doctor has advised: - Adults: Do not use for more than a few days at a time. - Do not give this medicine to children over 12 years and adolescents for more than 48 hours. Consult your doctor or pharmacist before taking this medicine: - Unless a doctor has advised: Do not use if you have liver or kidney problems - If you are pregnant or breastfeeding. While using this product ! If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage. The damaging effect on the liver can take time for your body to notice. ! Phenylketonurics are warned that this product contains aspartame. ! Keep out of reach and sight of children.

Precautions

Keep out of reach of children. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Phenylketonurics are warned that this product contains aspartame. Sachet is safety sealed - do not use if torn or damaged.

Safety Directions

Keep to the recommended dose: Adults: Do not use for more than a few days, unless advised by a doctor. Adolescents & Children over 12 years: Do not use for more than 48 hours, unless advised by a doctor. Suitable for use whilst pregnant or breastfeeding.

Tags: Lemsip Maximum Strength Lemon Sachets 10, 9300631008835, Cold & Flu

Customers who bought Lemsip Maximum Strength Lemon Sachets 10 also bought

Nurofen Core Tablets 200mg 96

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.N..

$22.99
Best Price Ex Tax: $22.99

Otrivin Adult Nasal Spray for Blocked Nose 10mL

Otrivin Adult Nasal Spray is a nasal decongestant that nasal decongestant that provides fast* relief..

$11.99
Best Price Ex Tax: $11.99

Caruso's King Krill 1500 60 Capsules

Caruso's King Krill 1500 is a high strength source of Omega-3 Fatty Acids EPA and DHA, which are bou..

$48.59
Best Price Ex Tax: $44.17

Rafen Ibuprofen 200mg 50 Tablets

General InformationFor the temporaary relief of pain where inflammation is present Indications50 tab..

$4.69
Best Price Ex Tax: $4.69

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email